# SDR SWAA2020102923320

- Difficulty date: October 15, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FLIGHT DECK FLOOR STRUCTURE INTERCOSTAL SUPPORT CHANNEL BETWEEN STA 259.5 AND STA 270 WL 208.1 BL 0 SPOT OF CORROSION.  BARNISHED SURFACE CORROSION INTERCOSTAL STA 259.5 TO STA 270 WL 208.1 BL 0 ORGINAL MATERIAL 0.040, MATERIAL LOSS THAN 0.002, REMAINING MATERIAL 0.038, IAW B737-700 SRM 51-10-02/51-10-51-1A-1.  INTERCOSTAL SUPPORT CHANNEL BETWEEN LIMITS.  TREATED AND PRIMED, IAW B737-700 SRM 51-20-01 AND WORK INSTRUCTIONS NO 5310-1-14366-NG.
